hi ive been on xanax for 4 yrs,, in the last 2 mths have weaned off it,,doctors orders?

its been 4 days with no xanax,,,and i feel like complete crap and all strange and weird,,,how long will these feelings last for,, serious answers would be much appreciated

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    HI DANZ_VB

    I am in the medical profession and i can tell you that if you were weaned off Xanax in the last 2 months after taking it for 4 years that it was done too quickly......after 4 years 2 months is not enough!!!! i certainly hope you were honest with your doctor about how long you were actually taking this drug because even if you were weaned off the Xanax in 2 months you could still have seizures, even today. you see Xanax is a very strong benzodiazepine and in my medical opinion you should have been weaned off it for four to six months instead of 2..... are you feeling headches, upset stomach, muscle spasm or pains, seizures and/or confusion???

    i definately think that you should go back for a re-evaluation of your condition.....poor thing, no wonder you are feeling so badly.

    if it were me, i would have been back alot sooner......and do not be afraid to be assertive about this. there is no reason for you to have been cut off so fast.....i wish you nothing but the best of luck and i hope you are feeling better very soon. i wish that there was something i could do to help you, honey !!!!

    HANG IN THERE and remember......be assertive!!!!

    • Login to reply the answers
  • Rio
    Lv 5
    1 decade ago

    everyone's body adjusts difeerently. i would like to tell you that it is a piece of cake..unfortunately there is no one answer except time. Every day after about a week, you should start to feel a bit better each day. depending on your personal state, it could take 30 days to six months in severe cases. try taking vitamins and drinking water. these will not take away the discomfort, just aid in the healing of your body. Speak with your doctor as they may have taken you down too rapidly. Withdrawl is not fun.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    ~You've weaned yourself off in 2 months?! That's a short period of time. Withdrawl is very uncomfortable. Is it the withdrawl making you uncomfortable or is it just hard to cope without it?

    I'm guessing 2 weeks, but it's probably different among people.

    Ask your doctor what to expect.

    Good luck~

    • Login to reply the answers
  • 1 decade ago

    Talk to you doctor.

    • Login to reply the answers
Still have questions? Get your answers by asking now.